# SDR AWXA200701048

- Difficulty date: August 16, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 58,301 hours, 25,951 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53112198201
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-06 CHECK - NR 5985459, CORROSION ON CENTER FITTING IN R1 DOOR THRESHOLD SILL AREA, BS 709/FR16 - BS 808/FR 20, -Z 520.  REPLACED CENTER FITTING IN R1 DOOR THRESHOLD SILL AREA, BS 709/FR16 - BS 808/FR 20, -Z 520 IAW A320 ARM 51-72-11.
